New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Nov 2008
Total Posts : 146
   Posted 2/7/2009 11:36 PM (GMT -6)   
just got a script for Depakote. anybody willing to share their experiences on it? thanks.

olivia of course
Veteran Member

Date Joined Jul 2006
Total Posts : 1523
   Posted 2/8/2009 12:12 PM (GMT -6)   

I have been on Depakote now for about 4 months, if not more; I cannot remember. Anyways, I have not had any side effects while taking Depakote. I didn't even get sleepy on it when I took my morning dose. The only thing that I do not like about it is that it makes me hungry a lot, almost all the time. Especially at night, so I try to eat small meals have a few mini snacks in between to help with the cravings. Other than that it has been a good Rx for me, no problems that I know of.

Best wishes!
Bipolar Co-Moderator
Donate to HealingWell at

Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.

not on a positive trip
New Member

Date Joined Mar 2009
Total Posts : 14
   Posted 3/21/2009 9:27 PM (GMT -6)   

Depakote made me have chronic diahrea and hunger/cravings. My weight went up 30lbs. I was in bed at 9 every night. A colleague of mine also had the chronic diahrea part. Everyone is different though. I have changed meds a few times. Its a drag tinkering around to find the right thing. Try it and see what happens. You can always change it up.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 24, 2016 3:56 AM (GMT -6)
There are a total of 2,710,928 posts in 298,940 threads.
View Active Threads

Who's Online
This forum has 153505 registered members. Please welcome our newest member, Henddawn.
183 Guest(s), 3 Registered Member(s) are currently online.  Details
bluelyme, Bhutan boy, uydfhdfvtdas

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer